# SDR COEA2011080313816

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB15
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  CENTER LONGITUDINAL FLOORBEAM FR 28D-29 IS CRACKED.  REPLACE SECTION OF CENTER LONGITUDINAL FLOORBEAM IAW M7 SB 72-53-015.
